RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2009, Volume 48, Number 6, Pages 729–740 (Mi al421)  

This article is cited in 4 scientific papers (total in 4 papers)

Autostability of prime models under strong constructivizations

S. S. Goncharovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We furnish an example of an Ehrenfeucht theory whose prime model is autostable under strong constructivizations and there exists a prime model in a finite expansion by constants that is nonautostable under strong constructivizations of the theory constructed.

Keywords: Ehrenfeucht theory, prime model, autostability, strong constructivization.

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2009, 48:6, 410–417

Bibliographic databases:

UDC: 510.5+510.67
Received: 20.10.2009

Citation: S. S. Goncharov, “Autostability of prime models under strong constructivizations”, Algebra Logika, 48:6 (2009), 729–740; Algebra and Logic, 48:6 (2009), 410–417

Citation in format AMSBIB
\Bibitem{Gon09}
\by S.~S.~Goncharov
\paper Autostability of prime models under strong constructivizations
\jour Algebra Logika
\yr 2009
\vol 48
\issue 6
\pages 729--740
\mathnet{http://mi.mathnet.ru/al421}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640962}
\zmath{https://zbmath.org/?q=an:1241.03043}
\elib{http://elibrary.ru/item.asp?id=12977388}
\transl
\jour Algebra and Logic
\yr 2009
\vol 48
\issue 6
\pages 410--417
\crossref{https://doi.org/10.1007/s10469-009-9072-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273168500002}
\elib{http://elibrary.ru/item.asp?id=15302006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949268303}


Linking options:
  • http://mi.mathnet.ru/eng/al421
  • http://mi.mathnet.ru/eng/al/v48/i6/p729

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, “On autostability of almost prime models relative to strong constructivizations”, Russian Math. Surveys, 65:5 (2010), 901–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. S. Goncharov, “Degrees of autostability relative to strong constructivizations”, Proc. Steklov Inst. Math., 274 (2011), 105–115  mathnet  crossref  mathscinet  isi
    3. Fokina E.B. Harizanov V. Melnikov A., “Computable Model Theory”, Turing'S Legacy: Developments From Turing'S Ideas in Logic, Lecture Notes in Logic, 42, ed. Downey R., Cambridge Univ Press, 2014, 124–194  mathscinet  isi
    4. E. B. Fokina, S. S. Goncharov, V. Harizanov, O. V. Kudinov, D. Turetsky, “Index sets for $n$-decidable structures categorical relative to $m$-decidable presentations”, Algebra and Logic, 54:4 (2015), 336–341  mathnet  crossref  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:228
    Full text:46
    References:23
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018